# SDR HEEA059991

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6200 · Main Rotor System
- Part: Spring
- Part number: 407010206103B
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BEARING IS UNSTAKED.
